MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC GREY

MIO; INSET II 80/6 PCC GREY
Model Number MMT-965
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set came undone from her body while sleeping.Further, it was stated that the infusion set's tubing came apart, as it came out of the skin which led to high blood glucose levels.The site location was her stomach and the pump was located on the same side.The infusion had been used for maybe one day and they were stored in a dresser.There was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.Reportedly, the patient had a surgery (non-diabetic).No further information available.
 
Event or Problem Description
On (b)(6) 2020: follow up information was submitted because result of complaint investigation of the returned used device (2 set) showed that all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion sets came undone from her body while sleeping.Further, it was stated that the infusion set's tubing came apart, as it came out of the skin which led to high blood glucose levels.The site location was her stomach and the pump was located on the same side.The infusion had been used for maybe one day and they were stored in a dresser.There was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.Reportedly, the patient had a surgery (non-diabetic).No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key9725608
Report Number3003442380-2020-00175
Device Sequence Number1964711
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-965
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/12/2020
Patient Sequence Number1